MAUDE Adverse Event Report: STRYKER INSTRUMENTS-PUERTO RICO EURO INPLS HP W/SFT TIP S-TUBE; LAVAGE, JET

STRYKER INSTRUMENTS-PUERTO RICO EURO INPLS HP W/SFT TIP S-TUBE; LAVAGE, JET
Catalog Number 0210112000E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/30/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer states product could not be decontaminated to send back.
 
Event or Problem Description
The customer reported that an acetabular reconstruction was being performed.The scrub tech at the user facility cut the tubing of the device, ¿in order to run saline into the tubing from a sterile bowl¿ to use a aqueous chlorhexidine wash.The scrub nurse depressed the trigger and a dark fluid leaked from the handpiece.The device was not used in the sterile field.The procedure was completed using a replacement device.

Brand Name
EURO INPLS HP W/SFT TIP S-TUBE
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
STRYKER INSTRUMENTS-PUERTO RICO
las palmas industrial park
highway #3, km 130.2
arroyo 00615
MDR Report Key6167649
Report Number0001811755-2016-02837
Device Sequence Number16247029
Product Code FQH
UDI-Device Identifier04546540861696
UDI-Public04546540861696
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/30/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0210112000E
Device Lot Number16289012
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2016
Initial Report FDA Received Date12/12/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1